zbMATH — the first resource for mathematics

Generalized Mehler semigroups and applications. (English) Zbl 0849.60066
Summary: We construct and study generalized Mehler semigroups \((p_t)_{t \geq 0}\) and their associated Markov processes \({\mathbf M}\). The construction methods for \((p_t)_{t \geq 0}\) are based on some new purely functional analytic results implying, in particular, that any strongly continuous semigroup on a Hilbert space \(H\) can be extended to some larger Hilbert space \(E\), with the embedding \(H \subset E\) being Hilbert-Schmidt. The same analytic extension results are applied to construct strong solutions to stochastic differential equations of type \(dX_t = CdW_t + AX_t dt\) (with possibly unbounded linear operators \(A\) and \(C\) on \(H)\) on a suitably chosen larger space \(E\). For Gaussian generalized Mehler semigroups \((p_t)_{t \geq 0}\) with corresponding Markov process \({\mathbf M}\), the associated (non-symmetric) Dirichlet forms \(({\mathcal E}, D({\mathcal E}))\) are explicitly calculated and a necessary and sufficient condition for path regularity of \({\mathbf M}\) in terms of \(({\mathcal E}, D({\mathcal E}))\) is proved. Then, using Dirichlet form methods it is shown that \({\mathbf M}\) weakly solves the above stochastic differential equation if the state space \(E\) is chosen appropriately. Finally, we discuss the differences between these two methods yielding strong resp. weak solutions.

60H15 Stochastic partial differential equations (aspects of stochastic analysis)
47D07 Markov semigroups and applications to diffusion processes
31C25 Dirichlet forms
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
60G15 Gaussian processes
Full Text: DOI
[1] [AMR 93] Albeverio, S., Ma, Z.M., Röckner, M.: Local property of Dirichlet forms and diffusions on general state spaces. Math. Ann.296, 677–686 (1993) · Zbl 0795.31010 · doi:10.1007/BF01445129
[2] [AR 91] Albeverio, S., Röckner, M.: Stochastic differential equations in infinite dimensions: solutions via Dirichlet forms. Probab. Theory Relat. Fields89, 347–386 (1991) · Zbl 0725.60055 · doi:10.1007/BF01198791
[3] [AR 95] Albeverio, S., Röckner, M.: Dirichlet form methods for uniqueness of martingale problems and applications. In: Cranston, M., Pinsky, M.: Stochastic analysis (Proceedings of Symposia in Pure Mathematics, vol. 57, pp. 513–528) Providence, Rhode Island: American Math. Society 1995 · Zbl 0824.31005
[4] [Ba 91] Bauer, H.: Wahrscheinlichkeitstheorie. Berlin New York: de Gruyter 1991
[5] [BeF 75] Berg, C., Forst, G.: Potential theory on locally compact abelian groups. Berlin Heidelberg New York: Springer 1975 · Zbl 0308.31001
[6] [BLR 95] Bogachev, V., Lescot, P., Röckner, M.: Pseudo-differential operators on infinite-dimensional spaces and martingale problems. Preprint 1995
[7] [BR 92] Bogachev, V., Röckner, M.: Les capacités gaussiennes sont portées par des compacts métrisables. C.R. Acad. Sci. Paris315, 197–202 (1992)
[8] [BR 95] Bogachev, V.I., Röckner, M.: Mehler formula and capacities for infinite dimensional Ornstein-Uhlenbeck processes with general linear drift. Osaka J. Math.32, 237–274 (1995) · Zbl 0849.60004
[9] [DPZ 92] Da Prato, G., Zabczyk, J.: Stochastic equations in infinite dimensions. Cambridge: Cambridge University Press 1992 · Zbl 0761.60052
[10] [Dy 71] Dynkin, E.B.: Die Grundlagen der Theorie der Markoffschen Prozesse. Berlin Heidelberg New York: Springer 1971 · Zbl 0091.13604
[11] [Fe 70] Fernique, X.: Intégrabilité des vecteurs gaussiens. C.R. Acad. Sci. Paris270, 1698–1699 (1970) · Zbl 0206.19002
[12] [Fe 75] Fernique, X.: Régularité des trajectoires des fonctions aléatoires gaussiennes. In: Dold, A., Eckmann, B.: Ecole d’Eté de Probabilités de Saint-Flour IV (Lect. Notes Math., vol. 480, pp. 1–96) Berlin Heidelberg New York: Springer 1975
[13] [FD 91] Feyel, D., De La Pradelle, A.: Opérateurs linéaires et espaces de Sobolev sur l’espace de Wiener. C.R. Acad. Sci. Paris313, 727–729 (1991) · Zbl 0739.46034
[14] [FD 94] Feyel, D., De La Pradelle, A.: Opérateurs linéaires gaussiens. Potential Anal.3, 89–105 (1994) · Zbl 0808.46059 · doi:10.1007/BF01047837
[15] [FD 95] Feyel, D., De La Pradelle, A.: Brownian processes in infinite dimensions. Potential Anal.4, 173–183 (1995) · Zbl 0822.60070 · doi:10.1007/BF01275589
[16] [Fuh 93] Fuhrman, M.: Analyticity of transition semigroups and closability of bilinear forms in Hilbert spaces. Preprint 1993
[17] [FuhR 95] Fuhrman, M., Röckner, M.: Recent results on generalized Mehler semigroups. In preparation · Zbl 0957.47028
[18] [Fu 80] Fukushima, M.: Dirichlet forms and Markov processes. Amsterdam: North-Holland 1980 · Zbl 0422.31007
[19] [MR 92] Ma, Z.M., Röckner, M.: Introduction to the theory of (non-symmetric) Dirichlet forms. Berlin Heidelberg New York: Springer 1992 · Zbl 0826.31001
[20] [MS 92] Millet, A., Smoleński, W.: On the continuity of Ornstein-Uhlenbeck processes in infinite dimensions. Probab. Theory Relat. Fields92, 529–547 (1992) · Zbl 0767.60038 · doi:10.1007/BF01274267
[21] [P 83] Pazy, A.: Semigroups of linear operators and applications to partial differential equations. Berlin Heidelberg New York: Springer 1983 · Zbl 0516.47023
[22] [ReS 75] Reed, M., Simon, B.: Methods of modem mathematical physics II: Fourier analysis, self-adjointness. San Diego: Academic Press 1975 · Zbl 0308.47002
[23] [R 88a] Röckner, M.: Traces of harmonic functions and a new path space for the free quantum field. J. Funct. Anal.79, 211–249 (1988) · Zbl 0642.60055 · doi:10.1016/0022-1236(88)90037-7
[24] [R 88b] Röckner, M.: On the transition function of the infinite dimensional Ornstein-Uhlenbeck process given by the free quantum field. In: Kral, J. et al.: Potential theory. New York London: Plenum Press 1988
[25] [R 92] Röckner, M.: On the parabolic Martin boundary of the Ornstein-Uhlenbeck operator on Wiener space. Ann. Probab.20, 1063–1085 (1992) · Zbl 0761.60067 · doi:10.1214/aop/1176989818
[26] [RS 95] Röckner, M., Schmuland, B.: Quasi-regular Dirichlet forms: examples and counterexamples. Canad. J. Math.47, 165–200 (1995) · Zbl 0827.31006 · doi:10.4153/CJM-1995-009-3
[27] [Ro 90] Rozovskii, B.L.: Stochastic evolution systems. Dordrecht: Kluwer Acad. Publ. 1990 (Russian edition: Moscow: Nauka 1983)
[28] [S 92] Schmuland, B.: Dirichlet forms with polynomial domain. Mathematica Japonica37, 1015–1024 (1992) · Zbl 0779.60066
[29] [S 93] Schmuland, B.: Non-symmetric Ornstein-Uhlenbeck processes in Banach space via Dirichlet forms. Canad. J. Math.45, 1324–1338 (1993) · Zbl 0801.31003 · doi:10.4153/CJM-1993-075-6
[30] [S 95] Schmuland, B.: On the local property for positivity preserving coercive forms. In: Ma, Z.M. et al.: Dirichlet forms and stochastic processes, Proc. International Conference held in Beijing, China, October 25–31, 1993, pp. 345–354. Berlin New York: de Gruyter 1995 · Zbl 0842.31009
[31] [VTC 87] Vakhania, N.N., Tarieladze, V.I., Chobanyan, S.A.: Probability distributions on Banach spaces. Dordrecht: Reidel 1987
[32] [ZSn 70] Zakai, M., Snyders, J.: Stationary probability measures for linear differential equations driven by white noise. J. Diff. Equations8, 27–33 (1970) · Zbl 0194.40801 · doi:10.1016/0022-0396(70)90037-9
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.